On the finiteness of the projective dimension of certain ideals
Author: Antonio G. Rodicio
Journal: Proc. Amer. Math. Soc. 103 (1988), 397-398
MSC: Primary 13D05; Secondary 18G20
MathSciNet review: 943053
Abstract: For a local noetherian ring, a subset of a minimal system of generators of the maximal ideal is a regular sequence if the ideal it generates has finite projective dimension.
-  Tor H. Gulliksen and Gerson Levin, Homology of local rings, Queen’s Paper in Pure and Applied Mathematics, No. 20, Queen’s University, Kingston, Ont., 1969. MR 0262227
-  Wolmer V. Vasconcelos, Ideals generated by 𝑅-sequences, J. Algebra 6 (1967), 309–316. MR 0213345, https://doi.org/10.1016/0021-8693(67)90086-5